CaltechAUTHORS
  A Caltech Library Service

Static solutions of Einstein's field equations for spheres of fluid

Tolman, Richard C. (1939) Static solutions of Einstein's field equations for spheres of fluid. Physical Review, 55 (4). pp. 364-373. ISSN 0031-899X. http://resolver.caltech.edu/CaltechAUTHORS:TOLpr39

[img]
Preview
PDF
See Usage Policy.

1460Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:TOLpr39

Abstract

A method is developed for treating Einstein's field equations, applied to static spheres of fluid, in such a manner as to provide explicit solutions in terms of known analytic functions. A number of new solutions are thus obtained, and the properties of three of the new solutions are examined in detail. It is hoped that the investigation may be of some help in connection with studies of stellar structure. (See the accompanying article by Professor Oppenheimer and Mr. Volkoff.)


Item Type:Article
Additional Information:©1939 The American Physical Society. Received 3 January 1939.
Record Number:CaltechAUTHORS:TOLpr39
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:TOLpr39
Alternative URL:http://dx.doi.org/10.1103/PhysRev.55.364
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:4362
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:21 Aug 2006
Last Modified:26 Dec 2012 08:59

Repository Staff Only: item control page